Journal of Symbolic Logic

Review: K. Wisniewski, Remark on the Axiom of Choice for Finite Sets

Azriel Levy

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 36, Issue 3 (1971), 543.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183737812

JSTOR
links.jstor.org

Citation

Levy, Azriel. Review: K. Wisniewski, Remark on the Axiom of Choice for Finite Sets. J. Symbolic Logic 36 (1971), no. 3, 543. https://projecteuclid.org/euclid.jsl/1183737812


Export citation